# SDR CHQA200900165

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 17,681 hours, 14,502 cycles
- Engine: Ge CF343B1
- Engine time: 17,681 hours, 14,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 0419
- Condition: Faulty
- Location: Landing Gear
- Part time: 6,074 hours, 4,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5559, CLE TO ORD.  ON LIFT-OFF RECEIVED AN EICAS CAUTION MESSAGE FOR ANTI-SKID, PROX SYS, AND STEERING INOP, AND NOSE GEAR DOOR OPEN.  THE CREW PERFORMED QRH CHECKLISTS AND RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PSEU AND PERFORMED GEAR SWINGS WITH NO FURTHER DEFECTS NOTED.
